Doubt anyone's gone through THIS
My grandmother gave me a pill called cyclobenzaprine.. Turns out this little guy can cause false positives on HPT.
Didn't know this during the first HPT, but over the last two weeks, I've now taken 5 positive HPTs including one at the doctor.
I've done three blood tests, of course after the first they had me come back to see if my numbers were raising.. They raised ONE. I'm assuming my numbers were already elevated during the first test, and if they were, they were climbing down from the pill in my system but my body could be raising them due to Pregnancy?
I'm having a few early signs; my boobs have NEVER been so sore, anything I eat gives me heartburn that keeps me up at night-seriously a BAGEL? - I'm exhausted.. there's been a large increase in discharge but it's not what the internet says it should be.
I'm also on birth control pills.
I start my period every three months. When I am supposed to take the placebo, I just don't, and I start my period within one to three days. It's been at LEAST two weeks since I last took a bcp.
I am supposed to hear about the results in the next couple of days but they've been so inconclusive and I don't know if I'm too early to tell or just my body is going insane.
Can ANY body tell me they've been through something similar? What do you ladies think?
Last edited by BarbaraDanielle; 06-01-2014 at 06:20 PM.